# SDR IXXA201306120005

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE UPPER CARGO SEAT TRACK UPPER CHORD AT STATION 1180-1580, RBL 24.  DAMAGE CAUSED BY CORROSION IN SEVERAL AREAS ALONG THE UPPER SURFACE WERE FOUND TO BE BEYOND ALLOWABLE AND REPAIRABLE LIMITATIONS.  FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-792 7178-T6511 ALUMINUM USING REMOVED PART FOR A DIMENSIONAL SAMPLE.  REPLACED SEAT TRACK IAW AMES DOCUMENT 47050REA09, REV A AND  SRM 51-40-02.
